# SDR UALA2011042501979

- Difficulty date: April 25, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 47,199 hours, 5,608 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Saturated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP SEATS 45L TO 54L, DOOR 4L FWD EXIT, DOOR 4R AFT EXIT, AFT GALLEY LOWER FWD AND LOWER LEFT.  REMOVED WATER FROM GALLEY FEEDER CABLE AREA.  REPLACED TAPE AND COVERED.  CHECKED OK.
